MAUDE Adverse Event Report: MITG - OKLAHOMA CITY TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)

MITG - OKLAHOMA CITY TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 72203012
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Radiation Exposure, Unintended (3164)
Date of Event 07/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Occupation: health professional (hpro).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when the device was being applied to the uterus during a hysteroscopic myomectomy, the inner shaft of the device spun out and wrapped around the outer tube of the device.It was very sharp and jagged metal.This resulted in an extension to the surgical time.It was required to open another device and an x-ray to ensure no material from the device was left behind in the cavity.The procedure was completed with another device and the patient had no postoperative issues.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when the device was being applied to the uterus during a hysteroscopic myomectomy, the inner shaft of the device spun out and wrapped around the outer tube of the device.It was very sharp and jagged metal.This resulted to an extension with the surgical time.Nothing was disengaged from the handpiece.It was required to open another device and an x-ray to ensure no material from the device was left behind in cavity.The procedure was completed with another device and the patient had no post operative issues.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
TRUCLEAR
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
MITG - OKLAHOMA CITY
75 s. meridian ave
oklahoma city OK 73107
MDR Report Key7739253
Report Number1643264-2018-02055
Device Sequence Number1050358
Product Code HIH
UDI-Device Identifier00885554027617
UDI-Public00885554027617
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130215
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2020
Device Model Number72203012
Device Catalogue Number72203012
Device Lot Number4067018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2018
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer08/21/2018
08/08/2018
Initial Report FDA Received Date08/01/2018
Supplement Report FDA Received Date09/10/2018
10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;